# SDR UALA2011042902099

- Difficulty date: April 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 60,379 hours, 10,772 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unknown
- Location: R4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.  DOOR 4L OKAY.  AT DOOR 4R THE THE RIGHT YELLOW DOOR ARM FLAG NOT IN VIEW.  CYCLED DOOR SEVERAL TIMES AND ARMED SLIDE SEVERAL TIMES.  OPS CHECKS NORMAL.  BOTH YELLOW FLAGS IN VIEW WHEN ARMED.
